New Jersey, 2020Flash Flooding in New Jersey, July 10, 2020
July 10, 2020 · NWS OKX · 10 events in 4 counties and zones
Tropical Storm Fay tracked northward along the New Jersey coast before passing west of New York City. Several rounds of heavy rain occurred over the New York City metro area as the storm approached.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Tropical Storm Fay tracked northward along the New Jersey coast before passing west of New York City. Several rounds of heavy rain occurred over the New York City metro area as the storm approached. This rain developed in a tropical airmass, with precipitable water values over 2 inches, resulting in numerous reports of flash flooding. Rainfall totals ranged from 1-3 inches across northeast New Jersey, with the ASOS in Caldwell, NJ reporting 2.75 inches, Newark Airport reporting 2.68 inches, and Teterboro Airport reporting. 2.62 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 10, 1:34 PM EST, 56 minutes earlier.
Area forecast discussion, Jul 10, 1:34 PM EST, 56 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New York NY
234 PM EDT Fri Jul 10 2020
.SYNOPSIS...
Tropical Storm Fay will move northward along the Mid Atlantic
coast today before making landfall near New York City tonight
and continuing north into the Hudson Valley by Saturday morning.
A series of weak fronts will then cross the area through mid
week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Tropical Storm Fay continues to track slowly towards the area
this aftn. Fay will make landfall tonight in the New York City
area and continue north into the Hudson Valley by early
Saturday. Please refer to the National Hurricane Center for
the latest track and forecast details for Tropical Storm Fay.
No changes to winds have been made since the 15Z update. Next
wind update will be with the 21Z Hurricane Center advy.
Rain will continue to impact the area this aftn and eve, with
bands rotating in from the ocean. With precipitable water values
increasing to 2-2.5 inches and tall skinny CAPE, flash flooding
will be possible into this evening as the heaviest rain moves
across the area. The Flash Flood Watch remains in effect, and
WPC continues to include the entire forecast area in a slight
risk for excessive rainfall.
In addition to the flash flood potential, the Storm Prediction
Center has placed much of the area in a marginal risk for severe
weather, with a slight risk along the immediate coastline.
Increasing low level shear as Fay approaches will lead to the
potential for damaging winds and possibly a few tornadoes in any
thunderstorms that are able to develop. The greatest threat may
be in the 00-03Z time period invof the sfc low as it passes
thru the area.
In terms of winds, east to southeast flow will increase across
the area through this eve. Gusts up to around 50 mph possible.
The strongest gusts are expected across NYC, wrn Long Island,
and wrn coastal Connecticut. Winds will then diminish overnight
as Fay moves off to the north.
There is a high risk of rip currents at Atlantic Ocean beaches
thru tngt.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Despite the exit of Fay, a moist airmass will remain in place and
allow for destabilization during the day. At the same time, an upr
trof will approach from the w. As cin erodes, tstm initiation over
the cwa is likely. The 12Z NAM indicated around 3000 CAPE in the
aftn and eve. The main limiting factor is whether any earlier
convection works over the atmosphere sufficiently. The primary svr
threats will be damaging winds and hail. Severe wording and
damaging winds have been included in the fcst for wrn areas to
highlight the threat.
Any activity is modeled to diminish in the overnight period as
dry air sweeps in at the mid lvls.
The NBM was used for temps. Heat indices will be close to 95 for
much of the area. An advy may be needed based on the 2 day
criteria Sat and Sun.
A high risk of rip currents continues for Atlantic Ocean beaches
on Saturday.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
The mean trough axis will remain fairly stationary near the
region through early next week as it is reinforced by a series
of shortwaves rotating through Great Lakes into New England.
Decent agreement that by mid week this trough axis finally lifts
ne of the area, with heat ridging building into the area for
late week into the weekend.
This setup will have a deep S/SW flow across the region through
Tuesday, with a series of weak troughs moving through the
region. This will spell a very warm and humid pattern with
potential for scattered afternoon/evening thunderstorm activity
as shortwave energy rotates through with the surface troughs.
Timing/location/coverage/intensity of threat will be determined
by timing of shortwaves, which will have to be refined at
shorter lead time.
General agreement with the mean trough axis lifting northeast
of the region Wed, with building heights. If this plays out,
deep WSW flow will advect in the building heat across the
central US, with the hottest airmass of the season for late week
into the weekend. With the region lying on northern periphery
of this ridge and active westerlies across US/Canada border, and
potentially moderate to high instability to work with, an
occasional MCS or organized convective threat rolling through
the area is not out of the question during this period.
The high rip current risk will likely continue into early next
week.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
***TROPICAL STORM CONDITIONS EXPECTED LATE TODAY INTO THIS
EVENING***
High impact event as Tropical Storm Fay tracks across or near
the region. Please refer to the National Hurricane Center for
the latest forecast track information.
Tropical storm conditions expected for the NYC metros after
about 20Z-21Z, with IFR in heavy rain and E winds 25-35 kt with
gusts 35-45 kt. These winds could be more squally in nature as
opposed to steady-state. Conds spread N to the remaining
terminals into this evening, with shifting winds as the center
of the tropical storm passes nearby.
Conds improving and winds diminishing overnight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/weather.gov/zny/n90
KJFK TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KLGA TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KEWR TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KTEB TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KHPN TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KISP TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.Saturday...MVFR or lower cond likely in SHRA/TSRA, mostly in
the afternoon.
.Sunday and Monday...Continued chance mainly afternoon SHRA/TSRA,
with MVFR or lower cond possible.
.Tuesday...VFR.
&&
.MARINE...
Tropical storm conditions are expected into tngt, before
improving early Sat. Waves were increased for all waters for the
rest of today and tngt. The ocean is expected to come up to
10-12 ft with the Sound up 5-6 ft attm. Seas may remain abv sca
lvls on the ocean into the middle of next week despite the exit
of Fay. On the protected waters, winds and waves look to remain
blw sca lvls Sat thru the middle of next week.
&&
.HYDROLOGY...
Rainfall amounts associated with Tropical Storm Fay will range
from 1-3 inches, with locally higher amounts possible in any
thunderstorms or heavier rain bands. Flash flooding is possible,
with smaller streams and rivers and urban, low lying poor
drainage areas most vulnerable.
Additional thunderstorms Saturday afternoon could result in
localized heavy rainfall and associated minor flooding of low
lying areas. Otherwise, no significant widespread rain expected
through Fri.
&&
.TIDES/COASTAL FLOODING...
Potential for beach flooding and beach erosion, particularly
during the times of high tide this afternoon into Saturday
afternoon. Localized dune erosion is possible, but threat for
washovers is low.
In terms of coastal flooding, there is a low potential for
minor coastal flood impacts from combined surge and wave set-up.
This will ultimately be dependent on track and intensity of the
approaching low. Generally around 2ft of surge is needed to
reach minor flood thresholds, which is currently not shown in
any extratropical guidance, but a potential SE jet of 20-30kt
and long period se swells could result in some localized minor
flood impacts for vulnerable coastal locales of LI, Jamaica Bay
and lower NY/NJ harbor for the Fri Night high tidal cycle.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until midnight EDT tonight for CTZ005>012.
Tropical Storm Warning for CTZ009>012.
NY...Flash Flood Watch until midnight EDT tonight for NYZ067>075-
078>081-176>179.
Tropical Storm Warning for NYZ071>075-078>081-176>179.
High Rip Current Risk through Saturday evening for NYZ075-080-
081-178-179.
High Surf Advisory until 9 PM EDT Saturday for NYZ075-080-081-
178-179.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ002-004-
006-103>108.
Tropical Storm Warning for NJZ006-106-108.
MARINE...Tropical Storm Warning for ANZ330-335-338-340-345-350-353-355.
&&Hazardous weather outlook, Jul 10, 4:53 AM EST, 9 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
553 AM EDT Fri Jul 10 2020
CTZ005>008-NJZ002-004-103>105-107-NYZ067>070-111000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Eastern Passaic-Western Bergen-
Eastern Bergen-Western Essex-Western Union-Orange-Putnam-Rockland-
Northern Westchester-
553 AM EDT Fri Jul 10 2020
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ009>012-NJZ006-106-108-NYZ071>074-078-079-176-177-111000-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Hudson-Eastern Essex-Eastern Union-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk-
Northern Queens-Northern Nassau-
553 AM EDT Fri Jul 10 2020
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ075-080-081-178-179-111000-
Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk-
Southern Queens-Southern Nassau-
553 AM EDT Fri Jul 10 2020
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT
SATURDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
High Rip Current Risk.
Flash Flood Watch.
High Surf Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
High Rip Current Risk.
High Surf Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ330-335-338-340-345-350-353-355-111000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
553 AM EDT Fri Jul 10 2020
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
In the hours before
Local storm report, Jul 10, 1:59 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
259 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD 1 ENE PARKVILLE 40.64N 73.97W
07/10/2020 KINGS NY LAW ENFORCEMENT
ROAD CLOSED AT 18TH AVE INTO DITMAS DUE TO FLOODING
&&
DRJLocal storm report, Jul 10, 2:06 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
306 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD 1 NW PAERDEGAT 40.64N 73.93W
07/10/2020 KINGS NY LAW ENFORCEMENT
FARRAGUT ROAD CLOSED DUE TO FLOODING EAST OF UTICA
AVENUE BY KINGS HIGHWAY
&&
DRJLocal storm report, Jul 10, 2:18 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
318 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD TRIBECA 40.71N 74.01W
07/10/2020 NEW YORK (MANHATTA NY LAW ENFORCEMENT
BARCLAY ST IN MANHATTAN CLOSED DUE TO FLOODING BETWEEN
WEST STREET AND GREENWICH STREET.
&&
DRJLocal storm report, Jul 10, 2:27 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
327 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 1 N BAY RIDGE 40.64N 74.02W
07/10/2020 KINGS NY LAW ENFORCEMENT
3RD AVE NORTH OF 65TH ST NEAR BELK HWY CLOSED DUE TO
FLOODING.
&&
DRJFlash Flood, Bergen
- When
- July 10, 2:30 PM EST to 4:30 PM EST
- Where
- Bergen County, 1.08 mi SSE of Lodi to 0.37 mi SSE of Lodi
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 40.865, -74.094
Western portions of Passaic Avenue were closed due to flooding in Wood Ridge.
Flash Flood, Hudson
- When
- July 10, 2:31 PM EST to 4:30 PM EST
- Where
- Hudson County, 1.56 mi ENE of Hoboken to 1.6 mi ENE of Hoboken
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 40.735, -74.041
There was flooding under a railroad overpass on Grove Street near Newark Street in Jersey City. Water was up to the car doors.
Flash Flood, Essex
- When
- July 10, 2:55 PM EST to 4:30 PM EST
- Where
- Essex County, 1.53 mi SSE of Silver Lake to 1.48 mi SSE of Silver Lake
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.750, -74.167
NJ21 (McCarter Highway) was flooded at Clay Street near Mount Pleasant Avenue in Newark.
Flash Flood, Essex
- When
- July 10, 2:55 PM EST to 4:30 PM EST
- Where
- Essex County, 1.04 mi NW of Montclair to 0.61 mi NW of Montclair
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.840, -74.235
Harper Terrace in Verona was closed due to flooding.
Flash Flood, Essex
- When
- July 10, 2:55 PM EST to 4:30 PM EST
- Where
- Essex County, 0.78 mi S of Newark to 0.75 mi S of Newark
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 40.719, -74.181
The Newark Fire Department rescued 18 people from flood waters in Newark, including 8 people in the 300 block of Wilson Avenue, 2 people from a car at Miller Avenue and New Jersey Railroad Avenue, and 8 people from their cars at the intersection of Pulaski Street and Clifford Street.
Flash Flood, Bergen
- When
- July 10, 3:12 PM EST to 4:30 PM EST
- Where
- Bergen County, 0.29 mi SSW of Bogota to 0.26 mi SW of Bogota
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.867, -74.033
The ramp from eastbound I-80 was closed due to flooding at Exit 67 in Ridgefield Park.
Flash Flood, Hudson
- When
- July 10, 3:14 PM EST to 4:30 PM EST
- Where
- Hudson County, 0.69 mi S of Union City to 0.63 mi S of Union City
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.760, -74.050
All lanes of Tonnele Avenue were closed in both directions due to flooding north of Secaucus Road in Union City.
Flash Flood, Bergen
- When
- July 10, 3:19 PM EST to 4:30 PM EST
- Where
- Bergen County, 0.46 mi N of Teterboro to 0.42 mi NNE of Teterboro
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.877, -74.069
High water rescue vehicles were used to rescue two stranded motorists from flooding on West Pleasantview Avenue in Hackensack.
Flash Flood, Hudson
- When
- July 10, 3:20 PM EST to 4:30 PM EST
- Where
- Hudson County, 0.86 mi NW of Hoboken to 0.56 mi SW of West End
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.739, -74.081
All lanes were closed on both directions due to flooding on NJ 7 near the Charlotte Circle in Jersey City.
Flash Flood, Passaic
- When
- July 10, 3:56 PM EST to 4:30 PM EST
- Where
- Passaic County, 0.82 mi SW of Athenia to 0.67 mi WSW of Athenia
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.863, -74.182
All lanes were closed due to flooding on NJ 3 westbound near Grove Street in Clifton.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Arizona, July 10 to 13, 20203 deaths · 10 events
- Tropical Storm and Flash Flooding in New Jersey, July 10, 20201 death · 28 events
- Tornadoes and Hail in South Dakota, July 10, 20201 injured · EF1 · 44 events
- Flash Flooding and Flood in Nebraska, July 10 to 11, 2020$32,000 · 2.5 in hail · 36 events
- Damaging Winds in Nebraska, July 10, 2020$130,000 · 65 kt wind · 5 events
- Flash Flood and Flood in Pennsylvania, July 10, 2020$50,000 · 50 kt wind · 20 events
- Hail and Damaging Winds in Nebraska, July 10 to 11, 2020$50,000 · 1.5 in hail · 17 events
- Hail and Damaging Winds in Virginia, July 10, 2020$45,000 · 1.25 in hail · 18 events
- Damaging Winds and Lightning Strike in North Carolina, July 10, 2020$63,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in Ohio, July 10, 2020$35,000 · 50 kt wind · 13 events
- Flash Flood and Damaging Winds in Oklahoma, July 10, 202065 kt wind · 28 events
- Damaging Winds in West Virginia, July 10, 2020$18,000 · 55 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 904748, 904749, 904750, 904751, 904757, 904752, 904753, 904754, 904755, 904756.